MathSciNet Relay Station
MathSciNet bibliographic data
MR2097582 35J55 (35D10 35J60)
Duzaar, Frank; Gastel, Andreas; Mingione, Giuseppe Elliptic systems, singular sets and Dini continuity. Comm. Partial Differential Equations 29 (2004), no. 7-8, 1215–1240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement